# SDR NACA2025022300001

- Difficulty date: February 23, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 77,384 hours, 19,862 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 38880585
- Part serial: J10260055
- Condition: Failed
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON APPROACH AND ON GROUND.   REMOVED AND REPLACED THE IGNITER PLUG IAW AMM 49-41-02, REMOVED AND REPLACED THE IGNITION LEAD IAW AMM 49-41-04 AND REMOVED AND REPLACED THE IGNITION UNIT IAW AMM 49-41-03.
